# SDR MASA200700786

- Difficulty date: November 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 10,447 hours, 7,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2834 PHX - TUS - LOWER LEFT EXIT ROW LIGHT HAS 2 BULBS INOP.  MX RELAMPED.
